# SDR ASAA2020091133235

- Difficulty date: September 11, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 56,448 hours, 22,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL 211AF LANDING IS CORRODED ALL THE WAY AROUND.  GROUNDED-YES.  REMOVED CORROSION ON STA 270 FLOOR PANEL 211AF LANDING AND FOUND HOLE OUT OF LIMITS, IAW 737-900 SRM 53-10-51-A.  REPAIRED STA 270 LATERAL INTERCOSTAL, IAW ALASKA AIRLINES EA NO 900-53EA-22936 REV 00 9/24/2020.
